# SDR ASAA2025091961112

- Difficulty date: September 19, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SHIELD CORRODED STA 847 TO 867 RBL 30. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0W= 2 O= 0.050 R= 0.044 L= 1 D 0.006.
